Works matching DE "SADDLEPOINT approximations"
Results: 459
A two‐step matrix splitting iteration paradigm based on one single splitting for solving systems of linear equations.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 3, p. 1, doi. 10.1002/nla.2510
- By:
- Publication type:
- Article
A family of inertial‐based derivative‐free projection methods with a correction step for constrained nonlinear equations and their applications.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 2, p. 1, doi. 10.1002/nla.2533
- By:
- Publication type:
- Article
A class of block alternating splitting implicit iteration methods for double saddle point linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 1, p. 1, doi. 10.1002/nla.2455
- By:
- Publication type:
- Article
Spectral estimates for saddle point matrices arising in weak constraint four‐dimensional variational data assimilation.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 5, p. 1, doi. 10.1002/nla.2313
- By:
- Publication type:
- Article
Multicolor low‐rank preconditioner for general sparse linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 4, p. 1, doi. 10.1002/nla.2316
- By:
- Publication type:
- Article
Right preconditioned MINRES for singular systems<sup>†</sup>.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 3, p. 1, doi. 10.1002/nla.2277
- By:
- Publication type:
- Article
A primal‐dual method for the Meyer model of cartoon and texture decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 2, p. N.PAG, doi. 10.1002/nla.2224
- By:
- Publication type:
- Article
A note on the block alternating splitting implicit iteration method for complex saddle‐point problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 6, p. N.PAG, doi. 10.1002/nla.2209
- By:
- Publication type:
- Article
Preordering saddle‐point systems for sparse LDL<sup>T</sup> factorization without pivoting.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2173
- By:
- Publication type:
- Article
An efficient variant of HSS preconditioner for generalized saddle point problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 4, p. 1, doi. 10.1002/nla.2166
- By:
- Publication type:
- Article
CLC in AMG solvers for saddle‐point problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 2, p. 1, doi. 10.1002/nla.2142
- By:
- Publication type:
- Article
Prestructuring sparse matrices with dense rows and columns via null space methods.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 2, p. 1, doi. 10.1002/nla.2133
- By:
- Publication type:
- Article
Towards an optimal condition number of certain augmented Lagrangian-type saddle-point matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 4, p. 693, doi. 10.1002/nla.2050
- By:
- Publication type:
- Article
EDITORIAL.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 6, p. 901, doi. 10.1002/nla.2016
- By:
- Publication type:
- Article
The corrected Uzawa method for solving saddle point problems.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 4, p. 717, doi. 10.1002/nla.1983
- By:
- Publication type:
- Article
Unified analysis of preconditioning methods for saddle point matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 2, p. 233, doi. 10.1002/nla.1947
- By:
- Publication type:
- Article
On the eigenvalue distribution of preconditioned nonsymmetric saddle point matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 4, p. 557, doi. 10.1002/nla.1911
- By:
- Publication type:
- Article
A note on eigenvalue distribution of constraint-preconditioned symmetric saddle point matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 171, doi. 10.1002/nla.1887
- By:
- Publication type:
- Article
Generalized skew-Hermitian triangular splitting iteration methods for saddle-point linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 152, doi. 10.1002/nla.1870
- By:
- Publication type:
- Article
Combination preconditioning of saddle point systems for positive definiteness.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 5, p. 785, doi. 10.1002/nla.1843
- By:
- Publication type:
- Article
Response to Comment on 'Preconditioning of matrices partitioned in 2 × 2 block form: Eigenvalue estimates and Schwarz DD for mixed FEM'.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 536, doi. 10.1002/nla.816
- By:
- Publication type:
- Article
Block triangular preconditioning for time-dependent Stokes control.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 727, doi. 10.1002/pamm.201510349
- By:
- Publication type:
- Article
A new preconditioned SOR method for solving multi-linear systems with an M-tensor.
- Published in:
- Calcolo, 2020, v. 57, n. 2, p. 1, doi. 10.1007/s10092-020-00364-8
- By:
- Publication type:
- Article
Block preconditioners for saddle point systems arising from liquid crystal directors modeling.
- Published in:
- Calcolo, 2018, v. 55, n. 3, p. 1, doi. 10.1007/s10092-018-0271-6
- By:
- Publication type:
- Article
On normwise structured backward errors for the generalized saddle point systems.
- Published in:
- Calcolo, 2017, v. 54, n. 2, p. 503, doi. 10.1007/s10092-016-0195-y
- By:
- Publication type:
- Article
Stabilized extended finite elements for the approximation of saddle point problems with unfitted interfaces.
- Published in:
- Calcolo, 2015, v. 52, n. 2, p. 123, doi. 10.1007/s10092-014-0109-9
- By:
- Publication type:
- Article
Indefinite block triangular preconditioner for symmetric saddle point problems.
- Published in:
- Calcolo, 2013, v. 50, n. 1, p. 1, doi. 10.1007/s10092-012-0054-4
- By:
- Publication type:
- Article
Sequential mixture of Gaussian processes and saddlepoint approximation for reliability-based design optimization of structures.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 64, n. 2, p. 625, doi. 10.1007/s00158-021-02855-w
- By:
- Publication type:
- Article
Uncertainty propagation analysis using sparse grid technique and saddlepoint approximation based on parameterized p-box representation.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 59, n. 1, p. 61, doi. 10.1007/s00158-018-2049-5
- By:
- Publication type:
- Article
Reliability analysis of structures using stochastic response surface method and saddlepoint approximation.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 6, p. 2003, doi. 10.1007/s00158-016-1617-9
- By:
- Publication type:
- Article
Unified uncertainty analysis by the mean value first order saddlepoint approximation.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 46, n. 6, p. 803, doi. 10.1007/s00158-012-0794-4
- By:
- Publication type:
- Article
Optimal investment and consumption with forward preferences and uncertain parameters.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2024, v. 9, n. 1, p. 1, doi. 10.3934/puqr.2024004
- By:
- Publication type:
- Article
Application and performance evaluation of a method using block structures for saddle point problems appearing in image reconstruction problems.
- Published in:
- JSIAM Letters (Online), 2022, p. 115, doi. 10.14495/jsiaml.14.115
- By:
- Publication type:
- Article
Modified objective function approach for multitime variational problems.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1111, doi. 10.3906/mat-1612-80
- By:
- Publication type:
- Article
Dynamics of a population in two patches with dispersal.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 4, p. 543, doi. 10.1080/10236198.2018.1428962
- By:
- Publication type:
- Article
Perturbation analysis of saddle-point problems.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 1/2, p. 486, doi. 10.1080/10236198.2016.1259314
- By:
- Publication type:
- Article
Global behaviour of solutions to a class of second-order rational difference equations when prime period-two solutions exist.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 6, p. 898, doi. 10.1080/10236198.2012.699048
- By:
- Publication type:
- Article
Residue expansions and saddlepoint approximations in stochastic models using the analytic continuation of generating functions.
- Published in:
- Stochastic Models, 2023, v. 39, n. 3, p. 469, doi. 10.1080/15326349.2022.2114496
- By:
- Publication type:
- Article
Parameter estimation for multivariate population processes: a saddlepoint approach.
- Published in:
- Stochastic Models, 2021, v. 37, n. 1, p. 168, doi. 10.1080/15326349.2020.1832895
- By:
- Publication type:
- Article
Special Issue "Celebrated Econometricians: Peter Phillips".
- Published in:
- Econometrics (2225-1146), 2021, v. 9, n. 3, p. 29, doi. 10.3390/econometrics9030029
- By:
- Publication type:
- Article
Autoregressive Lag--Order Selection Using Conditional Saddlepoint Approximations.
- Published in:
- Econometrics (2225-1146), 2017, v. 5, n. 3, p. 43, doi. 10.3390/econometrics5030043
- By:
- Publication type:
- Article
Efficient and accurate frailty model approach for genome-wide survival association analysis in large-scale biobanks.
- Published in:
- Nature Communications, 2022, v. 13, n. 1, p. 1, doi. 10.1038/s41467-022-32885-x
- By:
- Publication type:
- Article
INVARIANCE PROPERTY WITH APPLICATION TO SOLVING CONTROL PROBLEMS.
- Published in:
- International Game Theory Review, 2014, v. 16, n. 2, p. 1, doi. 10.1142/S0219198914400131
- By:
- Publication type:
- Article
MODIFIED SUCCESSIVE OVERRELAXATION (SOR) TYPE METHODS FOR M-MATRICES.
- Published in:
- Science World Journal, 2019, v. 14, n. 4, p. 1
- By:
- Publication type:
- Article
The prediction of non-compound nucleus fission contribution as a function of the mass number of projectile to induced fission of <sub>82</sub><sup>208</sup> Pb nucleus.
- Published in:
- Iranian Journal of Physics Research, 2013, v. 12, n. 4, p. 78
- By:
- Publication type:
- Article
On a path integral representation of the Nekrasov instanton partition function and its Nekrasov-Shatashvili limit.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 3, p. 267, doi. 10.1139/cjp-2012-0570
- By:
- Publication type:
- Article
Changes in the Airway after Mentoplasty (Genioplasty). Systematic Review.
- Published in:
- 2022
- By:
- Publication type:
- Literature Review
Stable Asymptotics for M-estimators.
- Published in:
- International Statistical Review, 2016, v. 84, n. 2, p. 267, doi. 10.1111/insr.12102
- By:
- Publication type:
- Article
New existence results on periodic solutions of nonautonomous second order Hamiltonian systems with (q, p)-Laplacian.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 1, p. 155, doi. 10.36045/bbms/1366306721
- By:
- Publication type:
- Article
Saddle Point Optimality Criteria of Interval Valued Non-Linear Programming Problem.
- Published in:
- Computer Systems Science & Engineering, 2021, v. 38, n. 3, p. 351, doi. 10.32604/csse.2021.015451
- By:
- Publication type:
- Article